# SDR TRAX200600311

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 21,045 hours, 18,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Departed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF IT WAS REPORTED TO FA THERE WAS A HOLE IN RT WING. WENT BACK AND INSPECTED IT AND FOUND ACCESS PANEL IN FRONT OF IB GLD AND DEPARTED THE ACFT. IT WAS REPORTED TO HAVE HAPPENED JUST AFTER LIFTOFF. A/C RETURNED TO DEPARTURE. FLT 4846 DEL 226 MINS, REFER TO ENTRY 272502-2 FOR OVER WEIGHT LANDING.  REFER TO ENTRY 272500-20 FOR FUEL LEAK CHECK***JLG
